# SDR DALA2022081605545

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767
- Aircraft serial: 29705
- Aircraft time: 86,459 hours, 15,881 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 EICAS (L CTR DOOR) ON T/O ROLL LITE OUT AFTER LIFTOFF. FA @ L CTR DOOR REPORTED SLIDE LITE FLICKERING DURING ROLL. CORRECTIVE ACTION: FWD TO MEL 52-71-01. PLACARD INSTALLED. 'M' PROCEDURES C/W. A/C OK FOR SVC. (9183672)
